MathSciNet Relay Station
MathSciNet bibliographic data
MR1484598 58F05 (17B99 46L89 58F06)
Weinstein, Alan The modular automorphism group of a Poisson manifold. J. Geom. Phys. 23 (1997), no. 3-4, 379–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement